ADVANCES IN
DIFFERENTIAL EQUATIONS

  • Advances in Differential Equation
    Volume 21, Numbers 1-2, January/February 2016

  • An epiperimetric inequality for the thin obstacle problem

    Matteo Focardi and Emanuele Spadaro

    Volume 21, Numbers 1-2, January/February 2016, pages 153-200

  • Strong solutions for the Beris-Edwards model for nematic liquid crystals with homogeneous Dirichlet boundary conditions

    Helmut Abels, Georg Dolzmann, and YuNing Liu

    Volume 21, Numbers 1-2, January/February 2016, pages 109-152

  • Persistence of regularity for solutions of the Boussinesq equations in Sobolev spaces

    Igor Kukavica, Fei Wang, and Mohammed Ziane

    Volume 21, Numbers 1-2, January/February 2016, pages 85-108

  • Bresse system with Fourier law on shear force

    D.S. Almeida Júnior, J.E. Muñoz Rivera, and M.L. Santos

    Volume 21, Numbers 1-2, January/February 2016, pages 55-84

  • Sharp well-posedness results for the Schr"odinger-Benjamin-Ono system"

    Leandro Domingues

    Volume 21, Numbers 1-2, January/February 2016, pages 31-54

  • Saddle type solutions for a class of reversible elliptic equations

    Francesca Alessio, Giuseppina Autuori, and Piero Montecchiari

    Volume 21, Numbers 1-2, January/February 2016, pages 1-30

  • Lipschitz interior regularity for the viscosity and weak solutions of the Pseudo $p$-Laplacian equation

    Francoise Demengel

    Volume 21, Numbers 3-4, March/April 2016, pages 373-400

  • Scattering of rough solutions of the nonlinear Klein-Gordon equations in 3D

    Soonsik Kwon and Tristan Roy

    Volume 21, Numbers 3-4, March/April 2016, pages 333-372

  • Global well-posedness and singularity propagation for the BBM-BBM system on a quarter plane

    Jerry L. Bona, Hongqiu Chen, and Chun-Hsiung Hsia

    Volume 21, Numbers 3-4, March/April 2016, pages 301-332

  • Spectral properties of the semigroup for the linearized compressible Navier-Stokes equation around a parallel flow in a cylindrical domain

    Reika Aoyama and Yoshiyuki Kagei

    Volume 21, Numbers 3-4, March/April 2016, pages 265-300

  • The semigroup governing the generalized Cox-Ingersoll-Ross equation

    Gisele Ruiz Goldstein, Jerome A. Goldstein, Rosa Maria Mininni, and Silvia Romanelli

    Volume 21, Numbers 3-4, March/April 2016, pages 235-264

  • Solutions to nonlinear higher order Schr"odinger equations with small initial data on modulation spaces"

    Tomoya Kato

    Volume 21, Numbers 3-4, March/April 2016, pages 201-234

  • On certain nonlocal Hardy–Sobolev critical elliptic Dirichlet problems

    Alessio Fiscella and Patrizia Pucci

    Volume 21, Numbers 5-6, May/June 2016, pages 571-599

  • Profiles for the radial focusing energy–critical wave equation in odd dimensions

    Casey Rodriguez

    Volume 21, Numbers 5-6, May/June 2016, pages 505-570

  • Existence of solutions to parabolic problems with nonstandard growth and irregular obstacles

    André H. Erhardt

    Volume 21, Numbers 5-6, May/June 2016, pages 463-504

  • Transverse instability for nonlinear Schr"odinger equation with a linear potential"

    Yohei Yamazaki

    Volume 21, Numbers 5-6, May/June 2016, pages 429-462

  • Resolvent estimates of the Stokes system with Navier boundary conditions in general unbounded domains

    Reinhard Farwig and Veronika Rosteck

    Volume 21, Numbers 5-6, May/June 2016, pages 401-428

  • Multi-level Gevrey solutions of singularly perturbed linear partial differential equations

    A. Lastra and S. Malek

    Volume 21, Numbers 7-8, July/August 2016, pages 767-800

  • Evolution PDEs and augmented eigenfunctions. Finite interval

    D.A. Smith and A.S. Fokas

    Volume 21, Numbers 7-8, July/August 2016, pages 735-766

  • Existence and blow-up rate of large solutions of $p(x)$-Laplacian equations with large perturbation and gradient terms

    Qihu Zhang and Dumitru Motreanu

    Volume 21, Numbers 7-8, July/August 2016, pages 699-734

  • A level set crystalline mean curvature flow of surfaces

    Yoshikazu Giga and Norbert Požár

    Volume 21, Numbers 7-8, July/August 2016, pages 631-698

  • Dissipative structures for thermoelastic plate equations in $mathbb R^n$

    Reinhard Racke and Yoshihiro Ueda

    Volume 21, Numbers 7-8, July/August 2016, pages 601-630

  • Initial boundary value problem of the Hamiltonian fifth-order KdV equation on a bounded domain

    Deqin Zhou and Bing-Yu Zhang

    Volume 21, Numbers 9-10, September/October 2016, pages 977-1000

  • On the existence of solitary waves for Boussinesq type equations and Cauchy problem for a new conservative model

    Stevan Bellec and Mathieu Colin

    Volume 21, Numbers 9-10, September/October 2016, pages 945-976

  • On the spectrum of an elastic solid with cusps

    Vladimir Kozlov and Sergei A. Nazarov

    Volume 21, Numbers 9-10, September/October 2016, pages 887-944

  • Existence, regularity and representation of solutions of time fractional diffusion equations

    Valentin Keyantuo, Carlos Lizama, and Mahamadi Warma

    Volume 21, Numbers 9-10, September/October 2016, pages 837-886

  • Local well-posedness for the KdV hierarchy at high regularity

    Carlos E. Kenig and Didier Pilod

    Volume 21, Numbers 9-10, September/October 2016, pages 801-836

  • A Necessary condition for $H^infty $ well-posedness of $p$-evolution equations

    Alessia Ascanelli, Chiara Boiti, and Luisa Zanghirati

    Volume 21, Numbers 11-12, November/December 2016, pages 1165-1196

  • A new optimal transport distance on the space of finite Radon measures

    Stanislav Kondratyev, Léonard Monsaingeon, and Dmitry Vorotnikov

    Volume 21, Numbers 11-12, November/December 2016, pages 1117-1164

  • Global martingale solution to the stochastic nonhomogeneous magnetohydrodynamics system

    Kazuo Yamazaki

    Volume 21, Numbers 11-12, November/December 2016, pages 1085-1116

  • Uniqueness and nondegeneracy of sign-changing radial solutions to an almost critical elliptic problem

    Weiwei Ao, Juncheng Wei, and Wei Yao

    Volume 21, Numbers 11-12, November/December 2016, pages 1049-1084

  • Global weak solutions for Boussinesq system with temperature dependent viscosity and bounded temperature

    Francesco De Anna

    Volume 21, Numbers 11-12, November/December 2016, pages 1001-1048